Ghent University Academic Bibliography

Advanced

Duality for Hermitean systems in R2n

Ricardo Abreu-Blaya UGent, Juan Bory-Reyes, Richard Delanghe UGent and Frank Sommen (2012) COMPLEX ANALYSIS AND OPERATOR THEORY. 6(2). p.341-357
abstract
In this paper, using the algebraic structure of the space of circulant (2 × 2) matrix, we characterize the dual of the (Frechet) space of germs of left Hermitean monogenic matrix functions in a compact set of Euclidean space with even di;ension. As an application we describe the dual space of the so-called h-monogenic functions satisfying simultaneously two Dirac type equations.
Please use this url to cite or link to this publication:
author
organization
alternative title
Duality for Hermitean systems in R-2n
year
type
journalArticle (original)
publication status
published
subject
keyword
CLIFFORD ANALYSIS, Hermitean Clifford analysis, Duality theory
journal title
COMPLEX ANALYSIS AND OPERATOR THEORY
Complex Anal. Oper. Theory
volume
6
issue
2
pages
341 - 357
Web of Science type
Article
Web of Science id
000301976500002
JCR category
MATHEMATICS
JCR impact factor
0.404 (2012)
JCR rank
221/296 (2012)
JCR quartile
3 (2012)
ISSN
1661-8254
DOI
10.1007/s11785-010-0098-x
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1156969
handle
http://hdl.handle.net/1854/LU-1156969
date created
2011-02-21 09:34:10
date last changed
2012-10-29 13:37:12
@article{1156969,
  abstract     = {In this paper, using the algebraic structure of the space of circulant (2 {\texttimes} 2) matrix, we characterize the dual of the (Frechet) space of germs of left Hermitean monogenic matrix functions in a compact set of Euclidean space with even di;ension. As an application we describe the dual space of the so-called h-monogenic functions satisfying simultaneously two Dirac type equations.},
  author       = {Abreu-Blaya, Ricardo and Bory-Reyes, Juan and Delanghe, Richard and Sommen, Frank},
  issn         = {1661-8254},
  journal      = {COMPLEX ANALYSIS AND OPERATOR THEORY},
  keyword      = {CLIFFORD ANALYSIS,Hermitean Clifford analysis,Duality theory},
  language     = {eng},
  number       = {2},
  pages        = {341--357},
  title        = {Duality for Hermitean systems in R2n},
  url          = {http://dx.doi.org/10.1007/s11785-010-0098-x},
  volume       = {6},
  year         = {2012},
}

Chicago
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Richard Delanghe, and Frank Sommen. 2012. “Duality for Hermitean Systems in R2n.” Complex Analysis and Operator Theory 6 (2): 341–357.
APA
Abreu-Blaya, R., Bory-Reyes, J., Delanghe, R., & Sommen, F. (2012). Duality for Hermitean systems in R2n. COMPLEX ANALYSIS AND OPERATOR THEORY, 6(2), 341–357.
Vancouver
1.
Abreu-Blaya R, Bory-Reyes J, Delanghe R, Sommen F. Duality for Hermitean systems in R2n. COMPLEX ANALYSIS AND OPERATOR THEORY. 2012;6(2):341–57.
MLA
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Richard Delanghe, et al. “Duality for Hermitean Systems in R2n.” COMPLEX ANALYSIS AND OPERATOR THEORY 6.2 (2012): 341–357. Print.